# SDR JR2R01252017502

- Difficulty date: January 26, 2017
- Submitted: January 27, 2017
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N872GA
- Make and model: Doug MD 83
- Aircraft serial: 53295
- Aircraft time: 49,427 hours, 40,584 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 27779306
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SIDE OF FRAME AT BS 1309, LONGERON 30 HAS CORROSION. REPAIRED THE FRAME IAW SRM 53-03 FIG. 2A SH. 3 VIEW Q AND FIG. 2A SH. 5
